UNIGE document Scientific Article
previous document  unige:12704  next document
add to browser collection
Title

Estimates for simple random walks on fundamental groups of surfaces

Authors
Cantat, Serge
Published in Colloquium Mathematicum. 1997, vol. 72, no. 1, p. 173-193
Abstract Numerical estimates are given for the spectral radius of simple random walks on Cayley graphs. Emphasis is on the case of the fundamental group of a closed surface, for the usual system of generators.
Identifiers
Full text
Article (277 Kb) - public document Free access
Structures
Citation
(ISO format)
BARTHOLDI, Laurent et al. Estimates for simple random walks on fundamental groups of surfaces. In: Colloquium Mathematicum, 1997, vol. 72, n° 1, p. 173-193. https://archive-ouverte.unige.ch/unige:12704

191 hits

445 downloads

Update

Deposited on : 2010-11-30

Export document
Format :
Citation style :